# SDR QXEA2024012200018

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 17,745 hours, 11,320 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MASTER CAUTION SPOILER FAULT ON INITIAL APPROACH. CANCELED THE APPROACH RAN THE QRH CHECKLIST. SPOILER FAULT MESSAGE EXTINGUISHED. LANDED WITHOUT INCIDENT. REMOVED FROM SERVICE.PERFORMED OPS TEST OF SPOILER SYSTEM IAW E175 AMM 27-60-00-710-801-A, OPS CHECK GOOD. NO FURTHER DEFECT NOTED.  RETURNED TO SERVICE.
